RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 417–426 (Mi mz8424)  

Finitely positively independent sets

I. Ya. Gusak, Yu. A. Shashkin

Institute of Mathematics and Mechanics, Ural Scientific Centre of the AS of USSR

Full text: PDF file (938 kB)

English version:
Mathematical Notes, 1979, 26:3, 700–705

Bibliographic databases:

UDC: 513
Received: 07.02.1978

Citation: I. Ya. Gusak, Yu. A. Shashkin, “Finitely positively independent sets”, Mat. Zametki, 26:3 (1979), 417–426; Math. Notes, 26:3 (1979), 700–705

Citation in format AMSBIB
\Bibitem{GusSha79}
\by I.~Ya.~Gusak, Yu.~A.~Shashkin
\paper Finitely positively independent sets
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 417--426
\mathnet{http://mi.mathnet.ru/mz8424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549284}
\zmath{https://zbmath.org/?q=an:0456.41032}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 700--705
\crossref{https://doi.org/10.1007/BF01138678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz8424
  • http://mi.mathnet.ru/eng/mz/v26/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019